Gorla, Rama Subba Reddy and Kumari, Mahesh (1999) Nonsimilar solutions for free convection in non-Newtonian fluids along a vertical plate in a porous medium. In: International Journal of Numerical Methods for Heat and Fluid Flow, 9 (8). pp. 847-859.Full text not available from this repository.
A nonsimilar boundary layer analysis is presented for the problem of free convection in power-law type non-Newtonian fluids along a permeable vertical plate with variable wall temperature or heat flux distribution. Numerical results are presented for the details of the velocity and temperature fields. A discussion is provided for the effect of viscosity index on the surface heat transfer rate.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Emerald Insight.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||29 Jun 2011 05:32|
|Last Modified:||29 Jun 2011 05:32|
Actions (login required)